MathSciNet Relay Station
MathSciNet bibliographic data
MR383366 (52 #4247) 54F20 (54E35)
Cornette, J. L. Separable Menger-regular Hausdorff curves are metrizable. Proc. Amer. Math. Soc. 45 (1974), 281–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement